# SDR SWAA2021080315933

- Difficulty date: September 14, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Condition: Corroded
- Location: Aft Crgo Flr Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR SPLICE CORRODED AT BS 767+5. / RECEIVED SERVICEABLE REPLACEMENT PART; PO NUMBER 801448. REPLACEMENT SPLICE PLATE TO BE INSTALLED WITH FLOOR PANELS ON JPANEL-141-CLOSE. 57133U 14SEP20
